Busca avançada
Ano de início
Entree


Lipschitz regularity of solutions to two-phase free boundary problems governed by a non-uniformly elliptic operator

Texto completo
Autor(es):
Santos, Jefferson Abrantes ; Soares, Sergio H. Monari
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 261, p. 14-pg., 2025-12-01.
Resumo

We will deal with a two-phase free boundary problem involving a degenerate non-uniformly elliptic operator with Phi-Laplacian type growth. We prove Lipschitz regularity for minimizers by controlling the negative phase density along the free boundary. It is also shown that the region where the local Lipschitz regularity fails is contained in the contact set between the positive and negative free boundaries and there the negative phase is cusp free. As an application, we prove Lipschitz regularity for a two-phase free boundary problem driven by the infinity Laplacian operator by studying the behavior of an 8-two-phase free boundary problem as 8 -> 0+. (AU)

Processo FAPESP: 22/16407-1 - TESEd: Temático em Equações e Sistemas de Equações diferenciais
Beneficiário:Ederson Moreira dos Santos
Modalidade de apoio: Auxílio à Pesquisa - Temático